# SDR 2007UALA01206

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 23,919 hours, 6,415 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS INOPERATIVE AT SEATS 10AB & 16AB.  [SUP 05-08-07]  REPLACED DAMAGED WIRE HARNESS
